MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a patient information: sid (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed alinity c creatinine results for on a patient.Result was not reported to medical provider.The following data was provided: on (b)(6) 2026, sid (b)(6); initial result 1.10 mg/dl.Sample was repeated on another processing modules and results are listed as below for same sid.(b)(6) ,(b)(6), 12:46): 2.21 mg/dl, (b)(6), (b)(6), 13:50): 2.34 mg/dl, (b)(6), (b)(6), 14:31): 2.26 mg/dl, (b)(6), (b)(6), 14:32): 2.23 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot 75242ud00 performs as expected for this product.A review of tracking and trending for the creatinine2 assay did not identify any related trends.A review of the device history record did not identify any non-conformances, potential non-conformance or deviations with the complaint lot and complaint issue.In-house testing of a retained reagent kit of the complaint lot was performed.All specifications were met, indicating that the lot performs as expected.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the creatinine2 reagent, lot number 75242ud00.
 
Event or Problem Description
The customer reported falsely depressed alinity c creatinine results for on a patient.Result was not reported to medical provider.The following data was provided: (b)(6) 2026, sid (b)(6); initial result 1.10 mg/dl.Sample was repeated on another processing modules and results are listed as below for same sid.(b)(6), (b)(6), 12:46): 2.21 mg/dl, (b)(6), (b)(6), 13:50): 2.34 mg/dl, (b)(6), (b)(6), 14:31): 2.26 mg/dl, (b)(6), (b)(6), 14:32): 2.23 mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24262127
Report Number3005094123-2026-00055
Device Sequence Number9550072
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)260718(10)75242UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number04T91-20
Device Lot Number75242UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown